# SDR VNAA20251015089

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Insert
- Part number: CC6240103001
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLES FOR UPPER AND LOWER IB RH THRUST REVERSER NYLON INSERTS ELONGATED.   PERFORMED REPAIR OF THE R/H THRUST REVERSER HINGE BEAM - P/N: CN624-0103-001, S/N: SB/0034 BY COMPLYING WITH MHIRJ REO 670-54-22-109 REV-- DATED 4-01-2025. VERIFIED CUSTOMER IS MADE AWARE OF REQUIREMENTS. REF RFTS-120698 FOR TRACKING OF REPAIR. VERIFIED FINAL REO STEPS ARE ALL ACCOUNTED FOR.
